MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA AMBIA; MEDICAL GAS SYSTEMS AND RELATIVE ACCESSORIES

DRÄGERWERK AG & CO. KGAA AMBIA; MEDICAL GAS SYSTEMS AND RELATIVE ACCESSORIES
Model Number GG16010
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was started; results will be provided in a follow up-report.
 
Event or Problem Description
It was reported that the column of the anesthesia pendant in the operating room became disconnected from its supporting arm.The column along with the attached anesthesia machine stand on to the floor.The event occurred while the healthcare personnel were arranging the or for a scheduled procedure.Patient was already in the room, but not connected yet with the device.A mobile anesthesia machine was immediately provided as a replacement.Procedure was successfully completed.
 
Additional Manufacturer Narrative
The affected device was examined onsite by the dräger service.The on-site investigation revealed that the ambia pendant had been installed with four screws of incorrect length.Engineering tests have shown that tightening these screws to the specified 33nm generally reveals discrepancies such as incorrect screw length.It can be assumed that the specified torque was not applied during the installation and therefore, the incorrect length of the screws was not noticed.The affected ambia was repaired with the appropriate screws by the dräger service.The device was tested and confirmed to be operating as per manufacturer¿s specification.Also, the further ambia devices at the customer have been checked for the correct mounting of the specified screws.No further deviations were found.If the four mounting screws are too short, the aluminum thread in the joint lift of the lift arm may pull out.This tear-out is caused by the fact that the entire torque is applied to just a few threads.Unfavorable combinations of component tolerances result in screw-in depths of only a few millimeters.If assembly is successful, the thread may pull out due to an insecure connection when the column is loaded and/or moved.The required length of the mounting screws and the torque are specified in the assembly instructions of the device.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
AMBIA
Common Device Name
MEDICAL GAS SYSTEMS AND RELATIVE ACCESSORIES
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23130924
Report Number9611500-2025-00544
Device Sequence Number13115873
Product Code FQO
UDI-Device Identifier04048675595328
UDI-Public(01)04048675595328(11)220310(93)GG16010-12
Combination Product (Y/N)N
Initial Reporter CountryKU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGG16010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown